Citation:
V. A. Rodin, E. M. Semenov, “Complementability of the subspace generated by the Rademacher system in a symmetric space”, Funktsional. Anal. i Prilozhen., 13:2 (1979), 91–92; Funct. Anal. Appl., 13:2 (1979), 150–151
\Bibitem{RodSem79}
\by V.~A.~Rodin, E.~M.~Semenov
\paper Complementability of the subspace generated by the Rademacher system in a symmetric space
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 2
\pages 91--92
\mathnet{http://mi.mathnet.ru/faa1909}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=541648}
\zmath{https://zbmath.org/?q=an:0424.46025|0409.46029}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 2
\pages 150--151
\crossref{https://doi.org/10.1007/BF01077254}
Linking options:
https://www.mathnet.ru/eng/faa1909
https://www.mathnet.ru/eng/faa/v13/i2/p91
This publication is cited in the following 22 articles:
José L. Ansorena, Glenier Bello, “Unconditional basic sequences in function spaces with applications to Orlicz spaces”, Positivity, 29:1 (2025)
S. V. Astashkin, “Sequences of independent functions and structure of rearrangement invariant spaces”, Russian Math. Surveys, 79:3 (2024), 375–457
Sergey V. Astashkin, “On embeddings in the intersection X∩L∞”, Banach J. Math. Anal., 18:4 (2024)
Sergey V. Astashkin, “Compact and strictly singular operators in rearrangement invariant spaces and Rademacher functions”, Positivity, 25:1 (2021), 159
Sergey V. Astashkin, The Rademacher System in Function Spaces, 2020, 29
Carrillo-Alanis J., “Lacunary Walsh Series in Rearrangement Invariant Spaces”, Indag. Math.-New Ser., 30:6 (2019), 988–1005
Sergey Astashkin, “Rademacher functions in weighted symmetric spaces”, Isr. J. Math., 218:1 (2017), 371
S. V. Astashkin, E. M. Semenov, “On Fourier Coefficients of Lacunary Systems”, Math. Notes, 100:4 (2016), 507–514
Sergey Astashkin, Mieczysław Mastyło, “Rademacher functions in Nakano spaces”, Anal. PDE, 9:1 (2016), 1
Sergei V. Astashkin, Lech Maligranda, “Rademacher functions in Morrey spaces”, Journal of Mathematical Analysis and Applications, 444:2 (2016), 1133
Astashkin S.V. Maligranda L., “Structure of Rademacher Subspaces in Cesaro Type Spaces”, Studia Math., 226:3 (2015), 259–279
S. V. Astashkin, E. M. Semenov, “Spaces defined by the Paley function”, Sb. Math., 204:7 (2013), 937–957
S. V. Astashkin, “On Complementability of Subspaces in Symmetric Spaces with the Kruglov Property”, Funct. Anal. Appl., 47:2 (2013), 148–151
S. V. Astashkin, “On subspaces generated by independent functions in symmetric spaces with Kruglov property”, St. Petersburg Math. J., 25:4 (2014), 513–527
Astashkin S.V., “Rademacher series and isomorphisms of rearrangement invariant spaces on the finite interval and on the semi-axis”, J Funct Anal, 260:1 (2011), 195–207
S. V. Astashkin, “Rademacher functions in symmetric spaces”, Journal of Mathematical Sciences, 169:6 (2010), 725–886
Guillermo P. Curbera, Vector Measures, Integration and Related Topics, 2009, 135
S. V. Astashkin, S. M. Nikol'skii, S. Ya. Novikov, “Evgenii Mikhailovich Semenov (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1193–1198
S. V. Astashkin, “Fourier–Rademacher coefficients of functions in rearrangement-invariant spaces”, Siberian Math. J., 41:4 (2000), 601–610
S. V. Astashkin, “Multiple Rademacher Series in Rearrangement Invariant Spaces”, Funct. Anal. Appl., 33:2 (1999), 141–143